Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 17, NWS Shreveport, LA

March 8, 2012Franklin County, Morris County, Titus County, Texas

NWS Shreveport, LA issued this river flood warning at Mar 8, 2012, 9:37 AM CST for Franklin County, Morris County, Titus County, Texas. It took effect at Mar 13, 2012, 10:14 AM CDT. It was in force for 71 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2012, 9:37 AM CST (15:37 UTC)
In effect from
Mar 13, 2012, 10:14 AM CDT
Expired
Mar 16, 2012, 9:43 AM CDT
In force
71 hr
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Franklin County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 132 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White Oak Creek near Talco (WOCT2). The gauge peaked at 16.85 ft at Mar 13, 2012, 10:00 PM CDT.

actionminormoderate510152003/0803/0903/1003/1103/1203/1303/1403/1503/1603/17
Action stage
15.5 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07343500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

747 
WGUS44 KSHV 081537
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
937 AM CST THU MAR 8 2012

TXC159-343-449-091537-
/O.NEW.KSHV.FL.W.0017.120311T1800Z-120313T0000Z/
/WOCT2.1.ER.120311T1800Z.120311T1800Z.120312T0600Z.NO/
937 AM CST THU MAR 8 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* FROM SUNDAY AFTERNOON TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 930 AM THURSDAY THE STAGE WAS 2.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE CREEK IS EXPECTED TO RISE TO NEAR FLOOD STAGE SUNDAY
  EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...EXPECT MINOR LOWLAND FLOODING OF CREEK 
  BOTTOMS.  RANCHERS THAT MAY HAVE CATTLE AND EQUIPMENT IN THE CREEK 
  BOTTOMS SHOULD MOVE THEM TO HIGHER GROUND.

$$
10 follow-up statements
703 
WGUS84 KSHV 091550
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
950 AM CST FRI MAR 9 2012

TXC067-315-101550-
/O.EXT.KSHV.FL.W.0018.120312T2300Z-120314T1800Z/
/JEFT2.1.ER.120312T2300Z.120312T2300Z.120314T0000Z.NO/
950 AM CST FRI MAR 9 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE BLACK CYPRESS BAYOU AT JEFFERSON TEXAS.
* FROM MONDAY EVENING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 900 AM FRIDAY THE STAGE WAS 8.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET. 
* FORECAST...THE CREEK IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  EVENING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
764 
WGUS84 KSHV 101628
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1028 AM CST SAT MAR 10 2012

TXC159-343-449-111628-
/O.EXT.KSHV.FL.W.0017.120313T2300Z-120315T1200Z/
/WOCT2.1.ER.120313T2300Z.120313T2300Z.120314T1800Z.NO/
1028 AM CST SAT MAR 10 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* FROM TUESDAY EVENING TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 930 AM SATURDAY THE STAGE WAS 3.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE CREEK IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TUESDAY EVENING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
694 
WGUS84 KSHV 111401
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
901 AM CDT SUN MAR 11 2012

TXC159-343-449-121401-
/O.EXT.KSHV.FL.W.0017.120314T1200Z-120315T1200Z/
/WOCT2.1.ER.120314T1200Z.120314T1200Z.120314T1800Z.NO/
901 AM CDT SUN MAR 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS
* FROM WEDNESDAY MORNING TO THURSDAY MORNING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:30 AM SUNDAY THE STAGE WAS 4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
035 
WGUS84 KSHV 121420
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
920 AM CDT MON MAR 12 2012

TXC159-343-449-131420-
/O.EXT.KSHV.FL.W.0017.120313T1800Z-120315T0000Z/
/WOCT2.1.ER.120313T1800Z.120313T1800Z.120314T0600Z.NO/
920 AM CDT MON MAR 12 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS
* FROM TUESDAY AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  830 AM MONDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EARLY AFTERNOON.
* IMPACT...MINOR LOWLAND FLOODING.

$$
313 
WGUS84 KSHV 130143
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
843 PM CDT MON MAR 12 2012

TXC159-343-449-140143-
/O.EXT.KSHV.FL.W.0017.120314T0000Z-120315T1200Z/
/WOCT2.1.ER.120314T0000Z.120314T0000Z.120314T1800Z.NO/
843 PM CDT MON MAR 12 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO.
* FROM TUESDAY EVENING TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:30 PM MONDAY THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EVENING.

$$
416 
WGUS84 KSHV 131515
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 AM CDT TUE MAR 13 2012

TXC159-343-449-141515-
/O.EXT.KSHV.FL.W.0017.120313T1514Z-120316T1800Z/
/WOCT2.1.ER.120313T1015Z.120314T1200Z.120316T0000Z.NO/
1015 AM CDT TUE MAR 13 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM TUESDAY THE STAGE WAS 16.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE CREEK WILL CONTINUE RISING TO NEAR 17.0 FEET BY 
  WEDNESDAY EARLY AFTERNOON.  THE CREEK WILL FALL BELOW FLOOD STAGE 
  DURING THURSDAY EVENING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
915 
WGUS84 KSHV 140058
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
758 PM CDT TUE MAR 13 2012

TXC159-343-449-150058-
/O.EXT.KSHV.FL.W.0017.000000T0000Z-120316T1930Z/
/WOCT2.1.ER.120313T1015Z.120314T1800Z.120316T0130Z.NO/
758 PM CDT TUE MAR 13 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM TUESDAY THE STAGE WAS 16.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY EVENING.

$$
273 
WGUS84 KSHV 141509
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1009 AM CDT WED MAR 14 2012

TXC159-343-449-151509-
/O.EXT.KSHV.FL.W.0017.000000T0000Z-120316T0000Z/
/WOCT2.1.ER.120313T1015Z.120314T0600Z.120315T0600Z.NO/
1009 AM CDT WED MAR 14 2012

THE FLOOD WARNING CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM WEDNESDAY THE STAGE WAS 16.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  DURING EARLY THURSDAY MORNING.  ALSO THE WHITE OAK CREEK CRESTED
  AT 16.8 FEET DURING LATE TUESDAY EVENING.
* IMPACT...MINOR LOWLAND FLOODING.

&&

LAT...LON 3328 9531 3334 9506 3328 9466 3324 9465 3326 9513

$$
985 
WGUS84 KSHV 151442
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
942 AM CDT THU MAR 15 2012

TXC159-343-449-161442-
/O.EXT.KSHV.FL.W.0017.000000T0000Z-120317T0600Z/
/WOCT2.1.ER.120313T1015Z.120314T0600Z.120316T1200Z.NO/
942 AM CDT THU MAR 15 2012

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM THURSDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING

&&

LAT...LON 3328 9531 3334 9506 3328 9466 3324 9465 3326 9513

$$
183 
WGUS84 KSHV 161443
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
943 AM CDT FRI MAR 16 2012

TXC159-343-449-161513-
/O.CAN.KSHV.FL.W.0017.000000T0000Z-120317T0600Z/
/WOCT2.1.ER.120313T1015Z.120314T0600Z.120316T0307Z.NO/
943 AM CDT FRI MAR 16 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE OAK CREEK NEAR TALCO TEXAS.
* AT 930 AM FRIDAY THE STAGE WAS 15.4 FEET. 
* FELL BELOW FLOOD STAGE AT 1010 PM THURSDAY.
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE CREEK WILL CONTINUE TO FALL TO 12.7 FEET BY SATURDAY
  MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 8, 5:27 AM CST, 4 hours 10 minutes earlier.

Area forecast discussion, Mar 8, 5:27 AM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
527 AM CST THU MAR 8 2012

.DISCUSSION...

THIS MORNING A COLD FRONT EXTENDED SOUTHWEST ACROSS SOUTHWEST
MISSOURI INTO NORTHEAST OKLAHOMA AND OUT OF THE SOUTHWEST PART OF
THE STATE AND ACROSS THE SOUTHERN PAN HANDLE REGION OF TEXAS INTO
SURFACE LOW PRESSURE. A RIDGE OF SURFACE HIGH PRESSURE ACROSS THE
GULF COAST STATES CONTINUED TO SUPPLY LOW LEVEL GULF MOISTURE NORTH
AS STRONG SOUTHERLY BOUNDARY LAYER WINDS OF 40 MPH AND SOUTHWEST LLJ
WINDS OF 45 TO 50 MPH ALSO HELPED TO SPREAD MOISTURE NORTH AHEAD
AND INTO THE FRONT. TO THE SOUTHWEST A CLOSED CUT OFF MID LEVEL LOW
OVER SOUTHWEST NEW MEXICO WAS CONTRIBUTING HIGHER PACIFIC MOISTURE
ACROSS THE AREA ALONG WITH A SERIES OF DISTURBANCES EJECTING AROUND
THE BASE AND TO THE EAST AND NORTHEAST IN THE SOUTHWEST FLOW
ALOFT. ANOTHER CENTRAL U.S. TROUGH WILL SEND THE COLD FRONT SOUTH
INTO THE FOUR STATE REGION TODAY. THIS COMBINATION WILL PROVIDE
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WITH A FEW OF THE
STORMS POSSIBLY SEVERE DURING THE AFTERNOON AND EVENING. DUE TO THE
HIGH MOISTURE CONTENT...RAINFALL WILL BE LOCALLY HEAVY PROVIDING
AMOUNTS OF ONE TO THREE INCHES THROUGH TONIGHT. THE COLD FRONT
IS EXPECTED TO MOVE TO NEAR THE GULF COAST ON FRIDAY WHERE IT
BECOMES NEARLY STATIONARY AND THEN MAKES A SLOW PUSH BACK NORTH
OVER THE FOUR STATE REGION SATURDAY NIGHT AND SUNDAY AS THE UPPER
LOW OVER THE SOUTHWEST SECTIONS OF THE COUNTRY LIFTS NORTHEAST
INTO THE ROCKIES. ADDITIONAL HEAVY RAINFALL WILL RETURN FOR
SATURDAY NIGHT INTO SUNDAY. ADDITIONAL HEAVY RAIN WILL PROVIDE SOME
LOCATIONS WITH AMOUNTS OF 4 TO 6 INCHES WITH ISOLATED HIGHER
AMOUNTS TO NEAR 8 INCHES. THE UPPER LOW WILL WEAKEN AS IT MOVES
INTO THE EASTERN SLOPES OF THE ROCKIES AND OUT INTO THE PLAINS
DURING THE LATE WEEKEND...BUT A TRAILING TROUGH OF LOW PRESSURE
WILL KEEP RAIN CHANCES GOING INTO THE START OF THE WORK WEEK. RAIN
STARTS TO TAPER OFF AFTER THE UPPER TROUGH PASSES EAST OF THE
REGION LATE MONDAY INTO THE EVENING SENDING A COLD FRONT EAST
RETURNING DRIER AIR. /06/

&&

.AVIATION...

COMPLICATED AND MESSY FORECAST EXPECTED FOR THE 12Z TAF PERIOD.
SCATTERED SHWRS ARE EXPECTED TO INCREASE IN INTENSITY AND COVERAGE
FROM NW TO SE AS A COLD FRONT SLOWLY APPROACHES. LOW OVC SHOULD
PERSIST THROUGH THE PERIOD. ANY TERMINALS EXPERIENCING IFR CIGS THIS
MORNING SHOULD IMPROVE TO MVFR BY 08/18Z. HOWEVER...EXPECT
DETERIORATING CONDITIONS AS SHWRS AND TSTMS BECOME MORE WIDESPREAD
AND A RETURN TO IFR CONDITIONS WILL BE POSSIBLE AFTER 09/00Z WHEN
THE HEAVIEST RAINFALL IS EXPECTED. IN ADDITION...ENOUGH INSTABILITY
WILL BE PRESENT TO SUPPORT A FEW STG TSTMS AHEAD OF THE COLD FRONT.
S/SE WINDS WILL SHIFT THE NORTH AS THE COLD FRONT MOVES ACROSS THE
AREA BEGINNING AROUND 08/18Z. WIND SPEEDS MAY BE GUSTY DURING THE
OVERNIGHT HOURS AS THE PRESSURE GRADIENT WILL BE RATHER TIGHT AFTER
THE FROPA. /09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  51  56  46  59 / 100 100  70  70  80
MLU  80  52  56  46  61 / 100 100  90  60  60
DEQ  72  43  52  43  53 / 100 100  40  40  80
TXK  76  46  54  44  54 / 100 100  50  50  80
ELD  77  48  55  45  58 / 100 100  70  40  60
TYR  76  47  54  44  53 / 100 100  60  70  80
GGG  78  49  55  45  56 / 100 100  60  70  80
LFK  79  54  61  49  60 /  70 100  90  70  80

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06/09
Hazardous weather outlook, Mar 8, 6:25 AM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
625 AM CST THU MAR 8 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-081800-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
625 AM CST THU MAR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTH CENTRAL AND NORTHWEST LOUISIANA...
SOUTHEAST OKLAHOMA...AND EAST AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A HEAVY RAIN EVENT WILL CONTINUE SHAPING UP FOR LATER TODAY AND
OVERNIGHT...ALONG WITH A SLIGHT CHANCE FOR STRONG TO SEVERE
THUNDERSTORMS WITH LARGE HAIL AND HIGH WINDS. A COLD FRONT WILL
BE MOVING SOUTH ACROSS THE FOUR STATE REGION AS ABUNDANT
GULF AND PACIFIC MOISTURE FEEDS INTO THE AREA AS DISTURBANCES
RIDING ALONG IN THE SOUTHWEST FLOW ALOFT AHEAD OF A CLOSED
LOW OVER THE SOUTHWEST SECTIONS OF THE COUNTRY WOBBLES
AROUND. EXCESSIVE HEAVY RAINFALL WITH AMOUNTS BETWEEN 2 TO 4
INCHES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE COLD FRONT WILL MOVE TO NEAR THE GULF COAST ON FRIDAY WHERE IT
IS EXPECTED BECOME NEARLY STATIONARY WITH A SURFACE LOW FORMING
ALONG THE UPPER TEXAS COAST. AN INVERTED TROUGH REACHING NORTH
INTO THE FORECAST AREA WILL KEEP RAIN CHANCES GOING OVER
MUCH OF EAST AND NORTHEAST TEXAS AND NORTHWEST AND NORTH
CENTRAL LOUISIANA. AS THE LOW LIFTS NORTH SATURDAY AND
SATURDAY NIGHT...A WARM FRONT WILL LIFT BACK NORTH RETURNING
ANOTHER ROUND OF HEAVY RAINFALL WITH AN ADDITIONAL 1 TO 3 INCHES.
FOLLOWED BY ANOTHER ROUND OF RAINFALL DURING THE DAY SUNDAY
AND SUNDAY NIGHT...AS THE UPPER LOW OUT WEST LIFTS NORTHEAST
INTO THE ROCKIES AND OUT ACROSS THE PLAINS. HEAVY RAINFALL OCCURRING
OVER WHERE PREVIOUS AMOUNTS HAD FALLEN...WILL PROVIDE A DISTINCT
POSSIBILITY OF FLOODING AND FLASH FLOODING. THE RAIN DOES APPEAR TO
TAPER OFF FROM WEST TO EAST LATE SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGEMENT...HAM RADIO OPERATORS...AND
SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. ADDITIONAL ACTIVATION MAY
BE NEEDED INTO THE WEEKEND AS HIGH WATER BECOMES AN ISSUE.

06

In the hours before

Special weather statement, Mar 8, 9:12 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
912 AM CST THU MAR 8 2012

OKZ077-TXZ096-081600-
MCCURTAIN-RED RIVER-
912 AM CST THU MAR 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1000 AM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER...

INCLUDING THE FOLLOWING LOCATIONS...
     BROKEN BOW...IDABEL...BAGWELL AND MANCHESTER...

AT 909 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MANCHESTER...OR
16 MILES NORTHWEST OF CLARKSVILLE...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

ELEVEN

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 9:30 AM CSTSevere Thunderstorm WarningSHVRed River45 min
Mar 8, 9:36 AM CSTRiver Flood WarningSHVFranklin, Morris, Red River, Titus6 days
Mar 8, 9:36 AM CSTRiver Flood WarningSHVBowie, Cass, Morris10 days
Mar 8, 9:38 AM CSTRiver Flood WarningSHVCass, Marion6 days
Mar 8, 5:09 PM CSTFlash Flood WarningSHVBowie, Cass4 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.